# SDR C2XA08TY021

- Difficulty date: January 30, 2008
- Submitted: January 31, 2008
- Operation: Air carrier
- Aircraft: N14174
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500876
- Aircraft time: 9,300 hours, 4,928 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 100603
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

OVERWING EMERGENCY LIGHTS INOP.  REMOVED AND REPLACED NR 4 EMERGENCY LIGHT BATTERY IAW EMB 145 AMM 33-50-04, OPS CHECK GOOD.  AIRCRAFT RELEASED AND RETURNED TO SERVICE.
